词语大全 > 刘胜强

刘胜强

哈尔滨工业大学基础与交叉科学研究院理学研究中心教授、博士生导师。

生物数学、微分方程、动力系统

博士论文:“滞后效应下离散和连续种群动力系统研究”

1996. 9 --- 1999. 7 广西师范大学数学系, 硕士导师:罗桂烈教授, 江佑霖教授

1992. 9 --- 1996. 7 湖南科技大学数学系, 学士

2007.4 哈尔滨工业大学理学研究中心, 博士生导师。

2007.3 哈尔滨工业大学理学研究中心, 教授。

2005.62007.1 厦门大学数学科学学院, 副教授。

2003. 72004.12 芬兰Turku大学数学系, 博士后

合作导师:Mats Gyllenberg教授、Kari Saikkonen博士

2002.5 2005.5 中国科学院系统科学研究所, 数学机械化研究中心,博士后

合作导师:刘卓军研究员

Visits:

Visiting Scholar, University of Wyoming, USA, June 10-22, 2012.

Visiting Scholar supported by CSC scholarship, York University, Canada, January-December, 2012.

Scientific Researcher, Summer 2010 Thematic Program on the Mathematics of Drug Resistance in Infectious Diseases, July-August (six weeks), 2010, Fields Institute, Toronto, ON, Canada
  Visiting Scholar, University of New Brunswick, Canada, March-June, 2010.

Visiting Scholar, Memorial University of Newfoundland, Canada, September-October, 2007.

Visiting Scholar, Urbino University, Italy, August-September 2006.

Visiting Professor, Urbino University, Italy, April-May 2005.

Presentations:

Communication, title: "Multi-group epidemic model: case study and optimal control ", The Fourth Conference on Computational and Mathematical Population Dynamics (CMPD4), May 29--June 2, 2013, Taiyuan, China

Communication, title: "The outbreak of EV71 in Fuyang China, 2008: data fitting and analysis", Canada-China Meeting on Public Health Modeling, 28-30 May, 2012, University of Albert, Edmonton, Canada

Weekly group seminar, title: “HIV-1 infection model with time delays”, Mprime Centre for Disease Modelling(CDM), 21 March, 2012, York University, Canada

Communication, Title: “Competition Exclusion in Chemostat Models with Delays”, 2 Annual Atlantic Mathematical Biology Workshop, 7-8 June, 2010, University of New Brunswick, Fredericton, Canada

Plenary Speaker, Title: “Diffusive Epidemic Models in Heterogeneous Environment”, Joint Conference of the Society for Mathematical Biology and the Chinese Society for Mathematical Biology, June 14-17, 2009 , Hangzhou, China

Invited Speaker, The first China-Japan Colloquium of Mathematical Biology, Chongqing, China, April 24-28, 2006.

Invite speaker, Title: “Permanence and extinction of Lotka-Volterra models with delays”, Kyushu University, February 14, 2003, Fukuoka, Japan

Communication(15 minutes), International Congress of Mathematician 2002; August 21, 2002, Beijing, China

Communication(20 minutes), Title: “Permanence and extinction of Lotka-Volterra models with delays”, National Graduate Summer School in Mathematical Biology, August 17, 2000, Xi`An, China

曾担任以下刊物审稿人 :

Mathematical Biosciences; Journal of Theoretical Biology; Bulletin of Mathematical Biology; Discrete and Continuous Dynamical Systems Series B; Journal of Biological Dynamics;Journal of Mathematical Analysis and Applications; Mathematical Biosciences and Engineering; Nonlinear Analysis RWA; Nonlinear Dynamics; Journal of Computational and Applied Mathematics; International Journal of Biomathematics BioSystems, Advances in Complex Systems, Applied Mathematics and Computation, Applied Mathematical Modeling, SCIENCE CHINA Mathematics AND some mathematical journals in China, Reviewer of 《Mathematical Reviews》

担任:

Abstract and Applied Analysis》(SCI检索期刊)编委,2012---

生物数学学报》编委,2011---

ISRN Mathematical Analysis》编委,2011---

中国数学会生物数学分会理事、副秘书长,2008年7月--2012年7月

中国数学会生物数学分会常务理事,2012年10月--

欧洲数学会《Zentralblatt Math》评论员,2005年11月---;

美国数学会《数学评论》评论员, 2002.12---。

生物数学

生物数学、微分方程、动力系统

专 著:

刘胜强、陈兰荪著,《阶段结构种群生物学模型与研究》,科学出版社, 2010年7月。

论文:

1. * Shengqiang Liu, Lansun Chen, Profitless delays for extinction in nonautonomous Lotka-Volterra system, Communication in Nonlinear Science & Simulation, 6(2001):165-170.

2. Shengqiang Liu, *Lansun Chen, Permanence, extinction and balancing survival in nonautonomous Lotka-Volterra system with delays, Applied Mathematics and Computation, 129(2002): 481-499.(SCIE)

3. *Shengqiang Liu, Lansun Chen, Guilie Luo, Extinction and permanence in competitive stage structured system with time delays, Nonlinear Analysis TMA, 51(2002), 1347-1361. (SCI)

4. *Shengqiang Liu, Lansun Chen,Necessary-sufficient conditions for permanence and extinction in Lotka-Volterra system with discrete delays, Applicable Analysis, 2002(81), 575-587.

5.* Shengqiang Liu, Lansun Chen, Guilie Luo, Youlin Jiang, Asymptotic behaviors of competitive Lotka-Volterra system with stage structure, Journal of Mathematical Analysis and Applications. 271(2002): 124-138. (SCI)

6. *Shengqiang Liu, Lansun Chen, Zhuojun Liu, Extinction and permanence in nonautonomous competitive system with stage structure, Journal of Mathematical Analysis and Applications, 2002(274): 667--684. (SCI)

7. Shengqiang Liu, Lansun Chen, Ravi Agarwal, Recent Progress on State-structured Population Dynamics, Mathematical and Computer Modelling, 2002(36): 13191360(42 pages). (SCIE)

8. *Shengqiang Liu, Lansun Chen, Necessary-sufficient conditions for permanence and extinction in Lotka-Volterra system with distribute delays, Applied Mathematics & Letters, 16 (2003): 911-917. (SCI)

9. *Shengqiang Liu, Lansun Chen, Ravi Agarwal, Harmless and profitless delays in the discrete Lotka-Volterra systems, Applicable Analysis, 2004(83): 411-431.

10.*Shengqiang Liu, Mahieddine Kouche, Nasser-eddine Tatar, Permanence and Global Asymptotic Stability in a Stage Structured System with Distributed Delays, Journal of Mathematical Analysis and Applications, 301(2005): 187-207. (SCI)

11. * Shengqiang Liu, Edoardo Beretta, Competitive Systems With Stage Structure of Distributed -delay Type,Journal of Mathematical Analysis and Applications, 323 (2006), 331343, (SCI)

12. *Eva Kisdi, Shengqiang Liu, Evolution of handling time can destroy the coexistence of cycling predators, Journal of Evolutional Biology, 19(2006): 49-58.(SCI)

13. * Shengqiang Liu, Edoardo Beretta, Stage-structured Predator-prey Model with the Beddington-DeAngelis functional response, SIAMJournal on Applied Mathematics, 66(2006): 1101-1129. (SCI)

14. Ping Yan, *Shengqiang Liu, SEIR epidemic model with delay, ANZIAM Journal, 48(2006) : 119-134, (SCI)

15. *Shengqiang Liu, Zhuojun Liu, Permanence of General Stage -structured Consumer-resource Models, Journal of Computational and Applied Mathematics, 201 (2007) 381-388, (SCI)

16.*Shengqiang Liu, Zhuojun Liu, Jianliang Tang, A Delayed Marine Bacteriophage Infection Model, Applied Mathematics & Letters, 20 (2007) 702706, (SCI)

17. *Shengqiang Liu, Jianhua Zhang, Coexistence and stability of predatorprey model with BeddingtonDeAngelis functional response and stage structure,Journal of Mathematical Analysis and Applications, 342 (2008) 446460, (SCI)

18. *Mahieddine Kouche, Nasser-eddine Tatar, Shengqiang Liu, Permanence and Existence of a Positive Periodic Solution to a Periodic Stage-Structured System with Infinite Delay, Applied mathematics and computation, 202(2008), 620-638.

19. *Rui Peng, Shengqiang Liu, Global stability of the steady states of an SIS epidemic reactiondiffusion model, Nonlinear Analysis: Theory, Methods & Applications,(SCI) 71 (2009) 239-247.

20. Xiaohong Lai, Shengqiang Liu*, Rongzhen Lin, Rich Dynamical Behaviors for Predator-prey Model with Weak Allee Effect, Applicable Analysis, (SCI), 89( 2010) 12711292.

21. Shengqiang Liu*, Edoardo Beretta, Dimitri Breda, Predatorprey model of BeddingtonDeAngelis type with maturation and gestation delays, Nonlinear Analysis: Real World Applications, (SCI), 11(2010), 4072-4091

22. Shengqiang Liu, Lin Wang, Global Stability of an HIV-1 Model with Distributed Intracellular Delays and a Combination Therapy, Mathematical Biosciences and Engineering, 7(2010). 675-685, (SCI)

23. Shengqiang Liu*, Asymptotical Behaviors of Nonautonomous Discrete Kolmogorov System with Time Lags, Advances in Difference Equations, (SCI), (2010) ID: 517378, 1-19

24. Shengqiang Liu*, Shaokai Wang, Lin Wang, Global dynamics of delay epidemic models with nonlinear incidence rate and relapse, Nonlinear Analysis: Real World Applications, (SCI), 12(2011) 119127。

25.Jinliang Wang, Huang G, Takeuchi Y, Shengqiang Liu,SVEIR epidemiological model with varying infectivity and distributed delays,Mathematical Biosciences and Engineering, (SCI),8(2011): 875-888

26. Jianzhong Su*, Yunfeng Qi, Shengqiang Liu, Xueting Wu, Jie Lv, Hongbo Liu, Ruijie Zhang, Yan Zhang*, Revealing epigenetic patterns in gene regulation through integrative analysis of epigenetic interaction network, Molecular Biology Reports, (SCI), (2012) 39:17011712

27. Jinliang Wang*, Shengqiang Liu, Baowen Zheng, Yasuhiro Takeuchi, Qualitative and bifurcation analysis using an SIR model with a saturated treatment function, Mathematical and Computer Modelling, (SCI), 55 (2012): 710722

28. Jinliang Wang, Shengqiang Liu, Yasuhiro Takeuchi, Threshold dynamics in a periodic SVEIR epidemic model, International Journal of Biomathematics, (SCI), 4(2011):117.

29. Shengqiang Liu, Xizhuang Xie, Jianliang Tang, Competing Population Model with Nonlinear Intraspecific Regulation and Maturation Delays,International Journal of Biomathematics, (SCI), Vol.5, No.3(2012), DOI: 10.1142/S1793524512600078

30. Kasia A. Pawelek, Shengqiang Liu, Faranak Pahlevani, Libin Rong*, A model of HIV-1 infection with two time delays: mathematical analysis and comparison with patient data,Mathematical Biosciences, (SCI) , 235 (2012): 98109

31.Jianzhong Su*, Xiujuan Shao, Hongbo Liu, Shengqiang Liu, Qiong Wu, Yan Zhang*, Genome-wide dynamic changes of DNA methylation of repetitive elements in human embryonic stem cells and fetal fibroblasts, Genomics, (SCI) , 99 (2012): 1017.

32. Xia Wang*, Shengqiang Liu, Global properties of a delayed SIR epidemic model with multiple parallel infectious stages, Mathematical Biosciences and Engineering, (SCI), 9(2012): 685-695.

33. Xia Wang*, Shengqiang Liu, A class of delayed viral models with saturation infection rate and immune response, Mathematical Methods in the Applied Sciences, (SCI) , 36(2013):125-142.

34. Rongzhen Lin, Shengqiang Liu*, Xiaohong Lai,Bifurcations of a Predator-prey System with Weak Allee effects,Journal of the Korean Mathematical Society, (SCI), No.5 50 (2013): 695-713.

35.Xia Wang,Yuefen Chen, Shengqiang Liu, Xinyu Song,A class of delayed virus dynamics models with multiple target cells, Computational and Applied Mathematics, 32 (2013), Issue 2, 211-229

36. Xia Wang, Shengqiang Liu, Xinyu Song, Dynamics of a non-autonomous HIV-1 infection model with delays, International Journal of Biomathematics, (SCI), accepted.

相关解释:

词语大全 8944.net

copyright ©right 2010-2021。
词语大全内容来自网络,如有侵犯请联系客服。zhit325@126.com